# SDR UPS07M49197

- Difficulty date: January 29, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 28,521 hours, 6,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO DOOR CUTOUT SKIN LOWER LEFT AFT CORNER CHIPPED, DENTED, & GOUGED.  CUT OUT DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR IAW MD-11 SRM 53-50-00.
